| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: oblique liner 32 mm i.D.Size gg for use with 48 mm o.D.Size gg shell; catalogue: 00875500832 and lot#63635189, therapy date: (b)(6) 2018.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Additional information has been requested and is currently not available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
Event or Problem Description
Patient was implanted on the right side and experienced second dislocation.
Additional Manufacturer Narrative
Device history record (dhr) was reviewed and no discrepancies were found.No trigger considering the following event is identified: dislocation.Event summary: it was reported that product was implanted on (b)(6) 2018 and the patient experienced a second dislocation on (b)(6) 2018.Review of received data: medical records were reviewed by the health care professional.The review identified the following: primary op notes dated (b)(6) 2011 were reviewed and no complications were noted.Revision op notes dated (b)(6) 2018 were reviewed and identified patient was revised due to failed mom construct.Medical notes dated (b)(6) 2018 were reviewed and identified patient experienced a dislocation of the right hip prosthesis requiring a closed reduction under conscious sedation.Medical notes dated (b)(6) 2018 were reviewed and identified patient experienced a second dislocation of the right hip prosthesis.A total right hip prosthesis is dislocated with the femoral component displaced superiorly.This is most likely an anterior dislocation.Devices analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.Conclusion summary: it was reported that product was implanted on (b)(6) 2018 and the patient experienced a second dislocation on (b)(6) 2018.In vivo time of the device is 8 months.First dislocation occurred on (b)(6) 2018 which required closed reduction captured under (b)(4).Warsaw products have been recorded under (b)(4) for 1st dislocation.Warsaw products have been recorded under (b)(4) for 2nd dislocation.The quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.The investigation results did not identify a non-conformance or a complaint out of box (coob).Neither x-rays nor devices or photos of the explanted implants were received; therefore the condition of the components is unknown.Therefore, based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
No change to previously reported event.